Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 76, No. 1 (January, 2024)
J.Noguchi Analytic Ax–Schanuel for semi-abelian varieties and Nevanlinna theory 1−22
Z.Zheng;Y.Zhong The complex ball-quotient structure of the moduli space of certain sextic curves 23−50
T.Nishinou Obstructions to deforming maps from curves to surfaces 51−71
T.Honda; H.Oda; N.Shimeno Inversion formula for the hypergeometric Fourier transform associated with a root system of type BC 73−109
T.Gałązka; A.Osękowski Sharp LpLq,∞ estimates for the Hilbert transform 111−124
H.Ishida Strong cohomological rigidity of Hirzebruch surface bundles in Bott towers 125−145
H.Tamvakis Tableau formulas for skew Grothendieck polynomials 147−172
K.Gunji On the Fourier coefficients of Siegel Eisenstein series of degree 3 of an odd prime level with the quadratic character 173−216
T.Morifuji Simple Hurwitz groups and eta invariant 217−228
J.Roques Frobenius method for Mahler equations 229−268
T.Fukaya A topological decomposition of Busemann space 269−281
S.Esaki; H.Tanemura Stochastic differential equations for infinite particle systems of jump type with long range interactions 283−336

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.